# SDR SWAA2021071422415

- Difficulty date: October 8, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500 TO BS500A AND STR26L FWD CARGO COMPARTMENT / REPLACED NEW WEB-INTERCOSTAL LOC BTW BS500 TO BS500A AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND STEP 9 DWG 143A7505 SHEET 81 REV.- AND SRM 51-40-02
